Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Finitely additive correspondences


Author: Achille Basile
Journal: Proc. Amer. Math. Soc. 121 (1994), 883-891
MSC: Primary 28B20; Secondary 28B10, 46G10, 90A05
DOI: https://doi.org/10.1090/S0002-9939-1994-1189742-8
MathSciNet review: 1189742
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let X be a locally convex space. Finitely additive X-valued correspondences are investigated, and exhaustive, weakly compact-valued ones are shown to be rich in selections. If, in addition, X is metrizable, then one of such selections is a control. The range of nonatomic correspondences is also studied.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28B20, 28B10, 46G10, 90A05

Retrieve articles in all journals with MSC: 28B20, 28B10, 46G10, 90A05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1994-1189742-8
Article copyright: © Copyright 1994 American Mathematical Society